政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/89764


Title: 含瑕資料的估計 : 設限截距和分類
On the estimation of censoring, truncated, and grouped data
Authors: 葉秋呈
Contributors: 李隆安
葉秋呈
Date: 1991
1990
Issue Date: 2016-05-02 17:07:29 (UTC+8)
Abstract: Abstract
Reference: References

l. Blight,B.J.N. (1970): "Estimation from a censored sample for the exponential family", Biometrika 57,2,389-95.
2. Chen Hubert J. and Vanichbuncha Kanlaya (1989): "Simultaneous upper confidence bounds for distances from the best two parameter exponential distribution" Commun. Statist.-Theory Meth.,18(8),3019-31.
3. Cohen,A.Clifford (1959): "Simplified estimators for the normial distribution when samples are singly censored or truncated",Technometrics, 1 ,217 -37.
4. Cohen,A.Clifford (1975): "Multi-censored sampling in the three parameter Weibull distribution", Technometrics vol.I7,no.3,347-51.
5. Dempster,A.P.,Laird,N.M., and Rubin,D.B.(1977): "Maximum likelihood from incomplete data via the EM algorithm" ,J.Roy Statist. Soc.(B) 39,1-22.
6. Ghosh, Malay (1984): "Estimation of the common location parameter of several exponentials", Sankhya:The Indian Journal Statistics vo1.46 seriesA pt3,384-94.
7. Ghosh,Malay and Mantelle,L.L. (1988): "MLE for two-parameter exponentials under type I censoring", Commun. Statist.-Theory Meth.17(9),2859-79.
8. James C.Fu(1989): "Method of Kim-Zam:An algorithm for computing the maximum likelihood estimator", Statistics & Probability Letters 8,289-96.
9. James C.Fu and Lung-An Li (1990): "A method of stochastic point estimation" .
10. John Hyde (1977) "Testing survival under right censoring and left truncation", Biometrika 64,2 225-30.
11. Leemis,L. M.( 1989): "Exponential parameter estimation for data sets containing left and right censoring observations", Commun.Statis t.-S imula.18(3), 1077 -85.
12. Lehmann,E.L. (1983): Theory of point estimation,90-91.
13. Piegorch,Walter W. (1987): "Performance of likelihood-based interval estimates for two-parameter exponential samples subject to type I censoring", Technometrics, vo1.29 ,no.l ,41-9.
14. Rohatgi,V.K. (1975): An introduction to probability theory and methematical statistics,p381.
15. Shetty,B.N. and Joshi,P.C. (1987): "Estimation ? of parameters of k exponential distributions in doubly censored samples", Commun.Statist.-Theory Meth.16(7),2115-23.
16. Torgersen,Erik N .(1984): "Censored exponential models" ,Sankhya: the Indian Journal of Statistics vo1.46 seriesA pt 1,1-23.
Description: 碩士
國立政治大學
應用數學系
Source URI: http://thesis.lib.nccu.edu.tw/record/#B2002005100
Data Type: thesis
Appears in Collections:[Department of Mathematical Sciences] Theses

Files in This Item:

File SizeFormat
index.html0KbHTML216View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing